# SDR 2005FA0001592

- Difficulty date: November 21, 2005
- Submitted: December 16, 2005
- Operation: General aviation
- Propeller: Mcauly 3AF32C*
- System (JASC): 6110 · Propeller Assembly
- Part: Snap Ring
- Condition: Missing
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS PROPELLER CAME INTO OUR SHOP FOR STC BLADE ANGLE CHANGE ON A NEW PROPELLER.  ON OUR FIRST CHECK OF THE BLADE ANGLE WE GOT 4 DEGREES AND KENW SOMETHING WAS WRONG.  SO WE PULLED TH DOEM AND THE PISTON SNAP RING HAD NOT BEEN INSTALLED FROM THE FACTORY.  (K)
